- -

On Products of Generalised Supersoluble Finite Groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Products of Generalised Supersoluble Finite Groups

Show simple item record

Files in this item

dc.contributor.author Ballester-Bolinches, A. es_ES
dc.contributor.author Fakieh, W. M. es_ES
dc.contributor.author Pedraza Aguilera, María Carmen es_ES
dc.date.accessioned 2021-01-20T04:32:06Z
dc.date.available 2021-01-20T04:32:06Z
dc.date.issued 2019-04 es_ES
dc.identifier.issn 1660-5446 es_ES
dc.identifier.uri http://hdl.handle.net/10251/159527
dc.description.abstract [EN] In this paper, mutually sn-permutable subgroups of groups belonging to a class of generalised supersoluble groups are studied. Some analogs of known theorems on mutually sn-permutable products are established. es_ES
dc.description.sponsorship This research project was funded by the Deanship of Scientific Research (DSR) at King Abdulaziz University, under grant no.(RG-10-130-37). The first and second authors, therefore, acknowledge with thanks DSR for technical and financial support. The first and third authors are supported by Prometeo/2017/057 of Generalitat (Valencian Community, Spain). es_ES
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation Generalitat Valenciana/Prometeo/2017/057 es_ES
dc.relation KAU/RG-10-130-37 es_ES
dc.relation.ispartof Mediterranean Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite group es_ES
dc.subject Supersoluble group es_ES
dc.subject Sn-permutability es_ES
dc.subject Factorisation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On Products of Generalised Supersoluble Finite Groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00009-019-1323-0 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Ballester-Bolinches, A.; Fakieh, WM.; Pedraza Aguilera, MC. (2019). On Products of Generalised Supersoluble Finite Groups. Mediterranean Journal of Mathematics. 16(2):1-7. https://doi.org/10.1007/s00009-019-1323-0 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1007/s00009-019-1323-0 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 7 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 16 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\406524 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder King Abdulaziz University, Arabia Saudí es_ES


This item appears in the following Collection(s)

Show simple item record